Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, p. 273-285
@article{AIHPB_1995__31_1_273_0,
     author = {Varadhan, S.R.S.},
     title = {Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {1},
     year = {1995},
     pages = {273-285},
     zbl = {0816.60093},
     mrnumber = {1340041},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1995__31_1_273_0}
}
Varadhan, S.R.S. Self Diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 1, pp. 273-285. http://www.numdam.org/item/AIHPB_1995__31_1_273_0/

[1] C. Kipnis, Central limit theorems for infinite series of queues and applications to simple exclusion, Ann. Prob. Vol. 14, 1986, pp. 397-408. | MR 832016 | Zbl 0601.60098

[2] C. Kipnis and S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and application to simple exclusions, Comm. Math. Phys. Vol. 104, 1986, pp. 1-19. | MR 834478 | Zbl 0588.60058

[3] T. Liggett, Interacting Particle Systems, Springer-Verlag, 1985. | MR 776231 | Zbl 0559.60078

[4] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin-Heidelberg-New York, 1979. | MR 532498 | Zbl 0426.60069

[5] L. Xu, Ph. D Dissertation, New York University, 1993.